# SDR SWAA2016112809930

- Difficulty date: November 21, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 76,778 hours, 63,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY SLIDE GIRT BAR OUT OF ADJUST.   ADJUSTED THE GIRT BAR IAW AMM.
